Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014 (2014), Article ID 746059, 10 pages
Research Article

The Construction of Hilbert Spaces over the Non-Newtonian Field

1Department of Mathematics, Faculty of Sciences, Gazi University, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Bozok University, 66100 Yozgat, Turkey

Received 23 January 2014; Revised 20 May 2014; Accepted 3 June 2014; Published 21 October 2014

Academic Editor: Seenith Sivasundaram

Copyright © 2014 Uğur Kadak and Hakan Efe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Uğur Kadak and Hakan Efe, “The Construction of Hilbert Spaces over the Non-Newtonian Field,” International Journal of Analysis, vol. 2014, Article ID 746059, 10 pages, 2014. doi:10.1155/2014/746059